# SDR SIMA20240429001

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N312BT
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000879
- Aircraft time: 7,184 hours, 5,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS BETWEEN SEATS 1A AND 2A, AND SEATS 1FD AND 4FD HAVE WATER INSIDE THEM AND DONT ILLUMINATE PROPERLY. PER W/C EA33-50-21-002. RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS BETWEEN SEATS 1A AND 2A, AND SEATS 1FD AND 4FD IAW AMM 33-50-21. OPS CHECK GOOD.
